# SDR JJBA202004109003

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 36,016 hours, 23,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDE HINGED MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. R&R SIDE HINGED MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK SAT.
